# SDR KKVA20251205001

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N450JS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4344
- Aircraft time: 2,196 hours, 1,371 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED BCT, ON INSTRUMENT FLIGHT PLAN IN VMC CLIMBING THROUGH 4,000’ MSL, CREW NOTICED AN ODOR, PASSENGERS ALERTED CREW OF A FOG & SMELL IN CABIN. FLT ATTENDANT EVACUATED HER SEAT TO INVESTIGATE POSSIBLE SOURCE & CONFIRMED SOURCE WAS NOT ORIGINATING FROM CARGO BAY OR GALLEY. THE FOG IMMEDIATELY STARTED DISSIPATING (LESS THAN 1 MINUTE) & THE ACFT CLIMBING TO LEVEL OFF AT 10,000’.  ACFT HAD UNDERGONE SERVICE TO ECS, SPECIFICALLY THE STARTER AIR VALVES, THE EVENING PRIOR & ODOR WAS CONSISTENT WITH THAT OF A PACK. WHILE ABNORMAL, CREW DECIDED TO CONTINUE FLT BECAUSE OF RAPID DISSIPATION, IMMEDIATE DISCONTINUATION OF THE ANOMALY & ASSOCIATED MX OF AFFECTED ACFT SYS.  ANOMALY HAD RESOLVED ITSELF PRIOR TO 10,000’ MSL BUT CREW HAD DISCUSSED & IDENTIFIED POTENTIAL DIVERSION AIRPORTS BOTH IMMEDIATELY & ACTIONS TO TAKE IN EVENT ANOMALY REOCCURRED.  PAX BRIEFED ON NATURE OF ANOMALY AND CONTINGENCY PLAN IN THE EVENT OF REOCCURRENCE.  REMAINDER OF FLT COMPLETED WITHOUT INCIDENT OR REOCCURRENCE. NO PAX OR CREW REPORTED ADVERSE REACTIONS OR LINGERING SYMPTOMS. SUBSEQUENT INSPECTION OF SYS FOLLOWING GUIDANCE FROM GULFSTREAM TECH OPS & DISCUSSION WITH RROYCE FIELD SERVICE IDENTIFIED PREVIOUS MAINTENANCE ACTIONS INDUCED OIL INTO THE ENG COMPRESSOR SECTION VAPORIZING DURING THE TAKEOFF EVENT.
